Jump to content
Important Survey - Please Participate ×

Am I going into acute all the time?


[Ge...]

Recommended Posts

What if I am going into acute all the time on this 0.5mg?

 

Perhaps my liver can process the Valium much faster because of the abuse, just like I had with alcohol, as we are all genetically different?

 

What if it's constant kindling because the 0.5 mg is processed within 24 hours?

 

There is not much else I can think of that would explain this huge increase in symptoms the last 3 weeks, starting from 1mg...

 

Should I try to jump for a couple of days and if goes completely wrong reinstate at 0.5mg?

 

So lost...

 

Edit: Morning, f. it, I am jumping :)

 

Link to comment
Share on other sites

Update: Didn't take my Valium today.

 

Feeling good so far, no waves yet, by this time I should have been straight in benzo hell, as the symptoms always increased around noon.... it's crazy... but too early for any conclusions.

 

If this stays this way... it means I jumped :D

Link to comment
Share on other sites

hi just a random opinion for you. i am almost at the same dose as you. from what i have heard about valium the wd effects are delayed. therefore, even if you are feeling not bad at the moment, you may get hit some more before you emerge out of this. But you are so close, either way! it seems a jump ball whether to continue to taper from .5 or jump. i am leaning toward continuing the taper from your point because i think the chances are it will be less painful. however, if you jump, can you just fasten your seat belt and work your way through whatever you hit? you will make it and you really only have one more road bump. good luck!
Link to comment
Share on other sites

What if I am going into acute all the time on this 0.5mg?

 

Perhaps my liver can process the Valium much faster because of the abuse, just like I had with alcohol, as we are all genetically different?

 

What if it's constant kindling because the 0.5 mg is processed within 24 hours?

 

There is not much else I can think of that would explain this huge increase in symptoms the last 3 weeks, starting from 1mg...

 

Should I try to jump for a couple of days and if goes completely wrong reinstate at 0.5mg?

 

So lost...

 

Edit: Morning, f. it, I am jumping :)

 

You are not in the acute phase of withdrawal. The acute period is the first phase of withdrawal following cessation of benzodiazepines. It is also not something you experience while tapering. You are also not "kindling". Kindling is when each subsequent withdrawal is worse than the previous one. Reinstating after cessation can cause "kindling. Since Valium has a very long half life it can take over a week to feel the full effects of a cut You really will not know the full impact of your cut in just two days.

Link to comment
Share on other sites

What if I am going into acute all the time on this 0.5mg?

 

Perhaps my liver can process the Valium much faster because of the abuse, just like I had with alcohol, as we are all genetically different?

 

What if it's constant kindling because the 0.5 mg is processed within 24 hours?

 

There is not much else I can think of that would explain this huge increase in symptoms the last 3 weeks, starting from 1mg...

 

Should I try to jump for a couple of days and if goes completely wrong reinstate at 0.5mg?

 

So lost...

 

Edit: Morning, f. it, I am jumping :)

 

You are not in the acute phase of withdrawal. The acute period is the first phase of withdrawal following cessation of benzodiazepines. It is also not something you experience while tapering. You are also not "kindling". Kindling is when each subsequent withdrawal is worse than the previous one. Reinstating after cessation can cause "kindling. Since Valium has a very long half life it can take over a week to feel the full effects of a cut You really will not know the full impact of your cut in just two days, and going on and off is something you really should not do.

Link to comment
Share on other sites

 

You are not in the acute phase of withdrawal. The acute period is the first phase of withdrawal following cessation of benzodiazepines. It is also not something you experience while tapering. You are also not "kindling". Kindling is when each subsequent withdrawal is worse than the previous one. Reinstating after cessation can cause "kindling. Since Valium has a very long half life it can take over a week to feel the full effects of a cut You really will not know the full impact of your cut in just two days.

 

You are missing my point here, I know the definitions of the words. The half life of valium is long, but that's an average, and doesn't apply for every individual. Just like there are people who can metabolize alcohol up 10 times faster than the average, why couldn't the same apply for Valium? Especially for former poly-drug users and abusers of benzo's like me. Is it really so weird to think some people could have different metabolising rates?

 

0.5mg is 4% of my stabilization dose. Isn't it possible that's a quantity my body can metabolize within 24 hours?

 

If so, the definition of kindling would apply, as I was "reinstating" after "cessation", but just daily...

 

 

Link to comment
Share on other sites

hi just a random opinion for you. i am almost at the same dose as you. from what i have heard about valium the wd effects are delayed. therefore, even if you are feeling not bad at the moment, you may get hit some more before you emerge out of this. But you are so close, either way! it seems a jump ball whether to continue to taper from .5 or jump. i am leaning toward continuing the taper from your point because i think the chances are it will be less painful. however, if you jump, can you just fasten your seat belt and work your way through whatever you hit? you will make it and you really only have one more road bump. good luck!

 

That's the general opinion indeed, slow taper, slow down even more at the end... But I got the worst symptoms at the very end, from 1mg down, up till then it was smooth sailing. The worst symptoms appeared always AFTER taking the Valium... today I didn't take the 0.5mg and I have perhaps 20% of the symptoms I had yesterday...

 

I agree that a slow taper is the best but noone here knows what the "best" dose to jump is. 10% of the original? 5%? 2%? I doubt there also any scientific studies on this.

 

Link to comment
Share on other sites

×
×
  • Create New...